# SDR SIMA2019100198009

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 7,497 hours, 5,004 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wingtip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING CRACKED. FOUND ON OPEN UP.  REMOVED, REPAIRED, AND REINSTALLED RH WING TIP IAW ERJ-175 AMM 57-30-00, AND ERS-EJ-57MR-1151 PART B; OPS CHECKS OF LIGHTS GOOD, ALL BONDING CHECKS GOOD, NO DISCREPANCIES NOTED.
